# SDR COMA0760005

- Difficulty date: January 4, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 21,975 hours, 20,388 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5143 - IDG CAUTION CAME ON DURING TAKEOFF, ABORTED TAKEOFF AT 60 KTS.  SERVICED NR 2 IDG, NO LEAKS NOTED, NO FURTHER DEFECTS, ABORTED TAKEOFF INSPECTION NOT REQUIRED 90 KTS.
